# SDR SWAA2020113027276

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222CF UPPER SKIN HAS MULTIPLE AREAS OF PUNCTURES.  DUE TO THE EXTENT OF DAMAGE PANEL 222CF WAS REPLACED WITH A NEW PANEL, IAW SRM 51-10-02-0G-0 PAR 9 AND AIPC 53-21-00-50D ITEM 235.
